I would like to add some more details I was on 3 medications acorbose starlix generic version and tanzeum and or metformin. My work is very hectic and a1c was 11.43 a year ago and now brought to 7.1. But due to the fingers joint inflammation I couldn't bend my fingers. Last month I stopped all medicines and I tried kale shake daily with avocado apple celery carrots and mixed peanuts and avoided all my regular food I had been taking. My fingers dramatically healed in a months time. Now sugar level is uneven now. What are the options I have should I start the medicines?
After three years, I have learned to live with several side effects- I am certain that every person reacts differently. Dry skin? Yes, almost immediately. Even now, at least once a week I will wake up scratching one hand or the other until blood comes. I also have dry eyes and sinuses, and suspect drying in my bronchial tubes. I am a pipe smoker, but I never actually "coughed-up" things before Tramadol. I was starting to suffer a little from arthritis in my hands, but I believe the Tram has accelerated the joint inflammation and calcium deposits, to the point that I can no longer enjoy my constant companions of 50 years, my 12-string guitars. The Tramadol does an excellent job with my blood glucose though, with my fast BG averaging in the 80's and my A1C rock-steady at 5.2.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Nov 2009 • 1 answer
Updated 31 Oct 2016 • 6 answers
Updated 24 Oct 2017 • 2 answers
Updated 29 Nov 2014 • 1 answer
Updated 8 Jul 2017 • 1 answer